# SDR 2005FA0001538

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: General aviation
- Aircraft: N24ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8463
- Engine: Lyc IO540*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: 83278
- Condition: Leaking
- Location: Oil System
- Part time: 1,581 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION AN OIL LEAK WAS DETERMINED TO BE ORIGNATING FROM THE HOBBS METER SENSOR AT THE SWEDGED FLANGE.  AD CALLS FOR THE REPLACMENT OF SENSOR.  JUST THOUGHT IT IRONIC AN AD CALLS FOR HE REPLACEMENT OF ONE LEAKING SENSOR FOR ANOTHER LEAKING SENSOR.  (K)
